# SDR CA120126011

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 47,981 hours
- Engine: Rroyce RB211535E4
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Part number: 287N610233
- Condition: Short
- Location: Rt Mlg
- Part time: 60,241 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI THE ANTI-SKID WARNING LIGHT ILLUMINATED INTERMITTENTLY. THE ANTI-SKID SYS WAS DEFERRED IAW THE MEL 32-42-01-1.  THERE WAS SIMILAR OCCURRENCE ON 22 DEC 2011 ON THIS SAME ACFT WHICH WAS REPORTED ON SDR 20111228002.  AT THE NEXT MAINTENANCE OPPORTUNITY, INVESTIGATION REVEALED THAT CLAMP ASSY, PN BC1083-074S WAS BROKEN AND HAD FAILED IN OVERLOAD. THE ANTI-SKID WIRING AND CONDUITS WERE DAMAGED ALSO. THE DAMAGED CLAMP, WIRING AND CONDUITS WERE REPAIRED.  FOR THIS DAMAGE TO OCCUR, IT APPEARS THAT THE PLATE ASSY THAT THE CLAMP SECURES WAS BEING PULLED UPWARDS, WHEN THE OLEO IS AT FULL EXTENSION,  BY THE 2 FLEXIBLE WIRING CONDUITS THAT TRAVEL UP THE GEAR LEG, PN 287N6102-33, IPC 32-61-52-02H, ITEM 280.  FURTHER INVESTIGATION REVEALED THAT THESE 2 FLEXIBLE CONDUITS ON THE RT GEAR ARE ABOUT 2" SHORTER THAN THE ONES ON THE LT MLG, WHICH MEASURED 51.5, THE 2 CONDUITS ON THE RT GEAR ARE THE CORRECT LENGTH IAW THE DWG 49.25.  THE 2 CONDUITS ON THE RT MLG APPEAR TO HAVE BEEN RECENTLY REPLACED, HOWEVER THE EXACT TIME SINCE INSTALLATION IS NOT KNOWN DUE TO ACFT LEASE ARRANGEMENTS.  INVESTIGATION IS STILL ONGOING INTO THIS APPARENT DISCREPANCY WHICH APPEARS TO BE THE ROOT CAUSE OF THE DAMAGE TO THE CLAMP AND WIRING HARNESSES.
